Loading Events

« All Events

ACHE of Georgia Summit South March 14

March 14, 2024 @ 7:30 am - 3:00 pm

ACHE of Georgia Summit South

March 14, 7:30 AM to 3:00 PM
Anderson Conference Center, Macon

ACHE of Georgia Summit Approved for 4.5  Hours of ACHE In-Person Credit

A Gathering of Thoughtful, Innovative Change Agents in Healthcare.

Full Day of Educational Programming

Sponsorship Opportunites

Networking Event on March 13

Special Room Rates on March 13 at 1842 Inn in Macon

About the Program
Join us on March 14 for a full day of educational programming at Anderson Conference Center in Macon.

ACHE of Georgia’s Summit South offers:

  • Opening keynote session with 3.0 hours of ACHE In-Person Credit hours
  • Afternoon educational panel with 1.5 hours of ACHE In-Person Credit hours
  • Luncheon program
  • Plenty of networking opportunities, including a pre-event networking event at Fall Line Brewing Company in Macon.

ACHE of Georgia’s Summit South will be held at Anderson Conference Center in Macon.

ACHE of Georgia Summit South Highlights

Opening Keynote Session:

“Improve Clinician Retention and Patient Outcomes by Optimizing Professional Well-Being”
Our opening keynote speaker is Jennifer Bickel, MD, Chief Wellness Officer, Moffitt Cancer Center. Her topic is “Improve Clinician Retention and Patient Outcomes by Optimizing Professional Well-Being.”

There are tools and expert models that can help you make the financial and operational case to support professional well-being initiatives, however, many leaders may not know where to begin. Without addressing clinician burnout, especially during a crisis, healthcare organizations will continue to see growing turnover at alarming rates with unsustainable costs. This engaging seminar will move past the theoretical and into the real work of embracing the Quadruple Aim in healthcare.

3.0 Hours of ACHE In-Person Education Credit.
This is an ACHE Choice Program and may be eligible for joint accreditation with other organizations. Click here for joint accreditation information.

Sponsorship Opportunities
There are several opportunities to sponsor events at Summit South. Click here for full details.

Pre-Event Networking March 13 at Fall Line Brewing Company
Join your colleagues in Georgia health care for an evening of fun and networking at Fall Line Brewing Company.

The networking event is included in the full-day registration fee, or you can register for the networking event only

Location: 
Fall Line Brewing Company
567 Plum St.
Macon, Georgia 31201
478.200.1957

Registration for the networking event is limited to 90.

Our March 13 networking event will be from 6:00-9:00 PM at Fall Line Brewing Company, 567 Plum St., Macon, Georgia 31201, 478.200.1957.

Afternoon Panel Discussion: 1:00 PM – 2:30 PM:
“The Role of the Media in Shaping the Public’s Perception of Healthcare”

The influence of mass media has grown exponentially with the advance of technology. Today, just about everyone depends on information and communication to keep their lives moving through daily activities like work, education, entertainment, and especially health care.

This panel discussion will focus on the public’s perception of hospitals and healthcare delivery, and the impact of the Affordable Care Act, COVID-19, and other large-scale initiatives and issues that have impacted these perceptions. These perceptions are largely delivered and influenced by “the Media.” Panelists will discuss effective tactics for managing the communication channels and messaging when working with the press.

1.5 Hours of ACHE In-Person Education credit.

Panelists Will Discuss:

  1. How much does the American public really understand about the current
    healthcare delivery system?
  2. How has the media shaped that impression?
  3. What steps should hospitals take to better partner with the local media?
  4. Who is the best spokesperson for a healthcare provider and why?
  5. What role does the media play in promoting health?
  6. What is the role and influence of social media in formulating public opinion?
  7. How can the media help hospitals maintain the public’s trust?

Moderator:

Hugh Jackson, MHA, MS
Cardiovascular Business Development Manager
WellStar Health System

Panelist:

Sean Couch
Executive Director, Communications & Consumer Strategy
Northeast Georgia Health System

Panelist:

Sanford Duke, MD, FACHE
Chief Clinical Officer
Atrium Health Navicent

Panelist:

Caylee Noggle
President & CEO
Georgia Hospital Association

Event Details:
March 14, 2024, 7:30 am to 3:00 pm Eastern Time

Location:
Anderson Conference Center
5171 Eisenhower Pkwy, Macon, GA 31206, USA

CEUs:

  • Opening Keynote AM Session:  3.0 hours of ACHE In-Person Education Credit. Note: This is an ACHE Choice Program and may be eligible for joint accreditation with other organizations. Click here for joint accreditation information.
  • Afternoon Panel Discussion: 1.5 hours of ACHE In-Person Education Credit..

COST:*

  • ACHE Member: $200
  • Non-Member: $225.00
  • Students: $100.00

*The full-day registration fee includes the March 13 networking event. from 6:00 pm to 9:00 pm at Fall Line Brewing Company.

Hotel Special Rate:
ACHE of Georgia has reserved a block of 14 rooms for the evening of March 13  at 1842 in downtown Macon (near the March 13 networking event):

1842 Inn
353 College Street, Macon, Georgia
Phone: 877.452.6599

Book a Room
To book your room, call 877.452.6599 and ask for the ACHE of Georgia room block.

Note: Room block available through March 3.

CEU: THIS PROGRAM HAS BEEN DEVELOPED AND IS PRESENTED LOCALLY BY ACHE of Georgia. THE AMERICAN COLLEGE OF HEALTHCARE EXECUTIVES HAS AWARDED 3.0 ACHE In-Person EDUCATION CREDIT HOURS TO THIS PROGRAM. TO RECEIVE CREDIT, YOUR NAME MUST APPEAR ON THE SIGN-IN SHEET for Each session offering in-person education credit.

Details

Date:
March 14, 2024
Time:
7:30 am - 3:00 pm
Event Categories:
, , ,

Venue

Anderson Conference Center
5171 Eisenhower Pkwy
Macon, 31206 United States
Phone
478.471.4389
View Venue Website